# SDR AALA980643

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING FROM PASSENGER SEAT ROWS 20 THROUGH 26 INOPERATIVE.  RESECURED DISCONNECTED WIRE ON EMERGENCY EXIT FLOOR PATH LIGHT STRIP SEAT ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
